MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M151208
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Infant noted to have redness around gtube.While feeding was running, noted leakage around the gtube and it came out.When verified the balloon, noted to have tear and not inflating.Fda safety report id# (b)(4).

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
MDR Report Key9707137
Report NumberMW5092990
Device Sequence Number355579
Product Code KNT
UDI-Device Identifier00842071100001
UDI-Public00842071100001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM151208
Device Catalogue NumberM1-5-1208
Device Lot Number10447607
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 MO
Patient Weight3